# SDR HNAA2013110400562

- Difficulty date: November 4, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 62,621 hours, 70,451 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 31067001
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE IN FLIGHT DECK, CABIN AND BAG BAY IN FLIGHT AT 19,000 FT COMPLIED WITH UNKNOWN SMOKE CHECKLIST, RECIRCULATION FAN AND BLEEDS SELECTED OFF.  AFTER BLEEDS OFF, SMOKE DISSIPATED.  R & R AIR SWITCHING VALVE IAW MM 72-30-00.  GROUND RAN ACFT WITH BLEEDS ON.  NO DEFECTS NOTED.  NO SMOKE ODOR NOTED.
